# SDR IXKA9600058

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7912
- Condition: Missing
- Location: Cabin
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CLEAR LENS MISSING ON 'E' PATH LIGHTING AT 27D.  INSTALLED NEW LENS AT 27D.  (M)
